A theory of international trade under uncertainty: Elhanan Helpman and Assaf Razin, (Academic Press, New York, San Francisco and London, 1978) pp. xii + 185, $19.00
Donald V. Coes
Journal of International Economics, 1980, vol. 10, issue 3, 445-448
Date: 1980
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(80)90022-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:10:y:1980:i:3:p:445-448
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().